Applied Mathematics

Applied Mathematics is an open access, peer-reviewed scientific journal that publishes original articles, critical reviews, research notes, debate and short reports in all areas of applied mathematics.


ICV 2015: 77.23; ICV 2016: 85.20
Editor-in-chief: Mohammad Siddique
p-ISSN: 2163-1409
e-ISSN: 2163-1425

Website: http://journal.sapub.org/am




Applied Mathematics

Latest Issue: Volume 11, Number 3 (2021)
Skip Navigation Links.
Collapse &nbsp;<u>2021</u> 2021
 2021, Volume 11, Number 3
 2021, Volume 11, Number 2
 2021, Volume 11, Number 1
Expand &nbsp;<u>2020</u> 2020
Expand &nbsp;<u>2019</u> 2019
Expand &nbsp;<u>2018</u> 2018
Expand &nbsp;<u>2017</u> 2017
Expand &nbsp;<u>2016</u> 2016
Expand &nbsp;<u>2015</u> 2015
Expand &nbsp;<u>2014</u> 2014
Expand &nbsp;<u>2013</u> 2013
Expand &nbsp;<u>2012</u> 2012
Expand &nbsp;<u>2011</u> 2011
  • Articles
Numerical Resolution of a Mathematical Model of Ebola: The Case of Congo and Uganda
Munyabugingo Valens
pp. 15-20
DOI: 10.5923/j.am.20211102.01   522 Views  189 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
A P-Series Formula
Ameha Tefera Tessema
pp. 21-22
DOI: 10.5923/j.am.20211102.02   458 Views  174 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML
The Use of Fractional Integral and Fractional Derivative α=5/2 in the 5th Order Function and Exponential Function Using the Riemann-Liouville Method
Dorrah Azis, Agus Sutrisno, Desfan Hafifullah, Subian Saidi
pp. 23-27
DOI: 10.5923/j.am.20211102.03   269 Views  152 Downloads
This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.
  Abstract   References   Full-Text PDF   Full-Text HTML